Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 9, Pages 549-556

Fuzzy structures of PI(,,)BCK-ideals in hyper BCK-algebras

Department of Mathematics Education, Gyeongsang National University, Chinju 660-701, Korea

Received 28 October 2001

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Young Bae Jun and Wook Hwan Shim, “Fuzzy structures of -ideals in hyper -algebras,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 9, pp. 549-556, 2003. doi:10.1155/S0161171203110277